Open Access
2015 On Functions of Bounded Semivariation
Giselle A. Monteiro
Author Affiliations +
Real Anal. Exchange 40(2): 233-276 (2015).


The concept of bounded variation has been generalized in many ways. In the frame of functions taking values in Banach space, the concept of bounded semivariation is an important generalization. The aim of this paper is to provide an accessible summary of this notion, to illustrate it with an appropriate body of examples, and to outline its connection with the integration theory due to Kurzweil.


Download Citation

Giselle A. Monteiro. "On Functions of Bounded Semivariation." Real Anal. Exchange 40 (2) 233 - 276, 2015.


Published: 2015
First available in Project Euclid: 4 April 2017

zbMATH: 06848835
MathSciNet: MR3499764

Primary: 26A45 , 46B99
Secondary: 46G10

Keywords: Functions of bounded variation , Kurzweil integral , Perron-Stieltjes integral , regulated functions , semivariation

Rights: Copyright © 2015 Michigan State University Press

Vol.40 • No. 2 • 2015
Back to Top